I have used Otc monistat to clear up a yeast infection and now my dr prescribed me Terconazole 3 day (it's cheaper this way b/c of my insurance) and I think my infection is worse... More itching to the point where I am raw and just can't get relief. Can I switch to Monistat even though I have one more day of the other? Are they the same anti fungal???
Online; When you use one of these creams or suppositories it is very common to have a lot more itching and burning no matter which you use if you finish one it would be best to check with the doctor if your still having problems most of these are still working for several days after you have used the one or the 3 they continue to work on the yeast infection for upto a week they have just made it so that you only have to use it for 3 days but get the benefit of the 3 to 5 day therapy that the old type you used to have to use. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2014 • 1 answer
Posted 30 Apr 2014 • 1 answer
Posted 14 Dec 2016 • 0 answers
Posted 17 Feb 2017 • 0 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers